# SDR MASA2018041513137

- Difficulty date: April 15, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 34,176 hours, 27,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OH CEIL LT AT ROW 18 INOP. PLACED ON MEL.
